# SDR SWIA201642062

- Difficulty date: March 16, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 22,910 hours, 24,642 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE AT CENTER OF LT FLAP VANE L/E.  R & R IAW SRM AND REO.
